Perturbation Analysis for the Projection of a Point to an Affine Set
Mathematics and Natural Sciences
We present a perturbation analysis for the projection of a point to an affine set in Rn. The matrix involved is not assumed to be full-rank, and the perturbation is arbitrary. Error bounds for the solution under the rank-preserving and rank-nondecreasing perturbations are obtained. The results given here appear to be the most general up to now.
Linear Algebra and Its Applications
(1993). Perturbation Analysis for the Projection of a Point to an Affine Set. Linear Algebra and Its Applications, 191, 199-212.
Available at: https://aquila.usm.edu/fac_pubs/6642